Take the 2-minute tour ×
Physical Fitness Stack Exchange is a question and answer site for physical fitness professionals, athletes, trainers, and those providing health-related needs. It's 100% free, no registration required.

Many people notice a skin-tingling effect after consuming beta alanine, but I found no explanation on why the skin is tingling and why the effect starts at the head first.

Perhaps someone can shed some light on this?

share|improve this question

closed as off-topic by Ivo Flipse Sep 4 '13 at 14:58

This question appears to be off-topic. The users who voted to close gave this specific reason:

  • "Questions on nutrition are off-topic unless they relate directly to exercise." – Ivo Flipse
If this question can be reworded to fit the rules in the help center, please edit the question.

    
This is a nutrition question which are off topic according to the new FAQ. –  Baarn Oct 5 '12 at 22:25
add comment

Browse other questions tagged or ask your own question.